Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

August 17, 2019Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 17, 2019, 10:37 PM EDT for Morris County, New Jersey. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2019, 10:37 PM EDT (02:37 UTC)
Expired
Aug 17, 2019, 11:00 PM EDT
In force
23 min
Issued by
NWS Philadelphia/Mount Holly

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 97 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1137 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

973 
WWUS81 KPHI 180237
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1037 PM EDT Sat Aug 17 2019

NJZ007>009-180300-
Morris-Hunterdon-Warren-
1037 PM EDT Sat Aug 17 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MORRIS...
NORTHEASTERN HUNTERDON AND EAST CENTRAL WARREN COUNTIES...

At 1036 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Allamuchy-Panther Valley to near Great
Meadows-Vienna. Movement was southeast at 25 mph.

Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Hackettstown, Netcong, Oxford, Chester, Califon, Great
Meadows-Vienna, Allamuchy-Panther Valley, Succasunna,
Succasunna-Kenvil, Long Valley, Budd Lake, Beatyestown and
Beattyestown.

This includes Interstate 80 in New Jersey between mile markers 16 and
19, and between mile markers 26 and 28.
 
If outdoors, consider seeking shelter inside a building.

LAT...LON 4087 7456 4072 7469 4072 7472 4070 7472
      4065 7476 4083 7498 4093 7489
TIME...MOT...LOC 0236Z 307DEG 21KT 4090 7485 4083 7492 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 17, 6:28 PM EDT, 4 hours 9 minutes earlier.

Area forecast discussion, Aug 17, 6:28 PM EDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
628 PM EDT Sat Aug 17 2019

.SYNOPSIS...
A Bermuda High will build off the East Coast through the remainder
of the weekend and into the middle of next week. With the mid-
Atlantic on its northwest periphery, a warm, humid, and unsettled
pattern will develop. A weak upper level disturbance will pass to
our north on Sunday. A weak frontal boundary will approach late
Monday and stall over the region by Tuesday. A stronger cold front
will approach on Thursday and move offshore by Friday. High pressure
will build in for the end of the week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Radar and surface observations indicate that the sea breeze
front has advanced to the Delaware River, and the combination
sea breeze and Delaware Bay breeze has encroached into
Maryland's eastern shore. These breezes will dissipate as the
sun sets this evening. Shower/thunderstorm activity across the
CWA is also waning, but a few widely scattered hit-or-miss
showers are still possible this evening, so have reduced chance
PoPs to slight chance in the south and have kept chance PoPs in
the north as remnants from the decaying MCS may still clip this
area overnight. Have also tweaked temperatures to match current
conditions. Otherwise...previous forecast is on track.

...Previous Near Term Discussion below...

Stationary front remains south of Delmarva, and low pressure will
ride along this boundary and out to sea. Meanwhile, some mid-level
shortwave energy will pass through the region this evening.

With a prolonged period with high temperatures of at least 90
degrees expected into the middle of next week, along with a heat
index of at least 100 degrees on Monday and Tuesday, this meets the
criteria for an Excessive Heat Warning for the urban corridor from
Trenton to Philly to Wilmington. Will issue an Excessive Heat Watch
through Wednesday, and depending on how things develop, future
shifts will either convert to a Heat Advisory or upgrade to an
Excessive Heat Warning.

Onshore flow continues to usher a warm and humid airmass into the
region with surface dewpoints in the upper 60s to low 70s and highs
in the 80s to near 90. Surface based CAPE values are quite high,
ranging from 2500-3000 J/kg north and west of the Fall Line to 3000-
3500 J/kg south towards Delmarva. With that weak shortwave energy
passing through this region this evening, showers and thunderstorms
have fired up across portions of eastern Pennsylvania and are moving
into far western portions of the forecast area. Most of the high-res
guidance is indicating little in the way of thunderstorm
development, so will carry likely PoPs early for the western zones,
and otherwise chance/slight chance. PWATs are over 1.5 inches, and
close to 1.75 inches in some areas. In addition, Effective Shear
ranges from 35-40 kt. Some locally heavy rain and gusty winds are
possible in the strongest of the storms.

With loss of diurnal heating, most activity tapers off fairly
quickly after sunset.

Quite warm and humid overnight with fog developing once again. Winds
take on a more southerly component, and dewpoints will rise towards
the mid 70s overnight.

The remnants of a decaying MCS are over the southern Great Lakes and
moving into the Ohio Valley. This should take a track north of the
local area, but there is the potential for showers and thunderstorms
from this system during the overnight hours, especially for northern
zones. Will carry chance PoPs for the northern zones for the late
night hours to cover this potential.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
With a Bermuda high in place, and winds shifting to more of a south-
southwest flow, the heat and humidity make a return to the region on
Sunday. Any lingering showers and thunderstorms will taper off and
move out of the region in the morning. Dewpoints climb into the mid
70s through the morning, and then there may be some mixing in the
afternoon to knock those dewpoints down a couple of degrees in the
afternoon. With highs in the upper 80s to lo 90s, the heat index
will at least approach 100 for portions of Delmarva and the urban
corridor.

Another decaying MCS, along with some mid-level shortwave energy,
with pass north of the region in the afternoon. Another round of
showers and thunderstorms are possible, mainly for the northern
zones.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Overview...

An unsettled pattern looks to take hold for much of the long term
period as multiple disturbances pass through a hot and humid air
mass along the northwest periphery of the Bermuda high and the
subtropical ridge. Not expecting any washouts over the next several
days, but it looks to be a favorable pattern for a steady dose of
opportunities for convection. Hot temperatures will also be a story
for the first half of the coming week as southwesterly flow will
draw warm and humid air into the region. The heat will peak on
Monday and Tuesday but it will remain warm and humid into at least
Wednesday. A strong cold front is likely to move through towards
Thursday, which should usher in a cooler and much drier air mass
towards the end of the week and potentially into next weekend.

Dailies...

Sunday night-Monday night... There may be some lingering showers or
storms early Sunday night, but they should tend to diminish with
time. Otherwise, it should be a warm and muggy overnight,
potentially with some fog and low cloud concerns as well. A
continued southwesterly flow around the periphery of the offshore
high pressure will lead to additional WAA on Monday, and
temperatures will jump a few degrees from Sunday. Widespread low 90s
are likely with some mid 90s possible in the urban corridor. With
humidity also remaining elevated, heat index values will likely
exceed 100, and either a Heat Advisory or Excessive Heat Warning
will be needed for the urban corridor depending on how exactly the
numbers evolve in comparison with criteria. Agree with previous
forecaster that Monday looks like it might actually be fairly quiet
for precipitation, at least for most of the day and in most of the
area. Low pressure will be tracking far to our northwest over
Ontario, but will drag a weak frontal boundary into our vicinity
late in the day. This could lead to a few late afternoon or evening
showers and storms especially in northern and western areas. This
activity could continue into the first half of what should be a warm
and muggy overnight, but again, expecting coverage to be fairly
limited.

Tuesday-Wednesday night... Chances for convection increase during
the midweek period. A shortwave, which may be convectively enhanced,
approaches on Tuesday. The frontal boundary from Monday, while weak
and losing definition, will also likely stall overhead. With the
shortwave approaching, this should help kick off scattered showers
and storms Tuesday afternoon and evening. Shear does not look very
impressive, but instability should be fairly strong so some strong
to severe storms are possible. Locally heavy rain may also be a
concern given the weak wind fields. Guidance also indicates
potential for convection to continue well into the night on Tuesday.
Wednesday, a cold front will be starting to approach but will remain
to our west. However, a pre-frontal trough will likely serve as a
trigger for another round of convection on Wednesday. Wind fields,
while not extreme, are stronger on Wednesday. Thus the severe
weather risk may be greater that day. However, it is possible cloud
cover may be more widespread Wednesday, which could limit
instability, so it is too early to be confident on severe weather.
Hot weather also continues into midweek with Tuesday looking similar
to Monday and with Wednesday perhaps slightly cooler due to the
additional cloud cover but still warm and humid. Similar to Monday,
Tuesday's conditions will necessitate the conversion of the
Excessive Heat Watch to either a Warning or a Heat Advisory. With
humid air remaining in place, the overnights will continue to be
warm and muggy as well with little relief from the daytime heat.

Thursday... A more robust trough will be swinging into the Great
Lakes by Wednesday night into Thursday. Ahead of it, a strong cold
front will push through our region. Timing of the front is a little
unclear, as the latest GFS is considerably faster than the latest EC
(not uncommon). Naturally the frontal passage will provide an
additional opportunity for convection. The extent of any severe
weather threat will likely depend mainly on frontal timing, with the
slower EC solution more likely to produce stronger storms since
daytime heating would be maximized. In any areas where the front
moves through early enough, a drying westerly flow will develop.
Ahead of it, such as over Delmarva, it will remain warm and muggy.

Friday-Saturday... If the current expected timing of features holds
up, we should see cooler and drier air for the end of the week as an
upper level trough and surface high move overhead behind the front.
This should yield a couple of very nice days. Expecting the drier
air to probably be short lived as the upcoming pattern looks like it
may repeat itself heading into the following week.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Scattered SHRA/TSRA, mainly for KRDG/KABE and the I-95
corridor terminals, possible into this evening. Brief sub-VFR
conditions possible if a storm passes over a given terminal. Will
use VCTS and TEMPO groups for those terminals. Low confidence for
SHRA/TSRA at KMIV/KACY. Otherwise, VFR through this evening, then
MVFR/IFR in fog late tonight. Another round of SHRA/TSRA possible
late in the overnight hours, mainly for KRDG/KABE. SE winds less
than 10 kt, becoming LGT/VRB tonight.

Sunday...Morning fog dissipates to VFR conditions. South winds 5-10
kt. Scattered SHRA/TSRA possible in the afternoon and evening once
again.

Outlook...

Sunday night... Scattered showers and thunderstorms with associated
restrictions are possible for the first half of Sunday night. Patchy
fog may develop later Sunday night. Light southerly winds expected.

Monday-Monday night... Any lingering fog or low clouds should
dissipate early Monday, with conditions turning VFR towards mid-
morning and southwest winds around 5 kt.

Tuesday-Thursday... Prevailing conditions should be VFR, however,
several opportunities will exist for showers and thunderstorms and
associated restrictions. Low clouds and patchy fog also possible
during the overnight periods. Winds will be generally out of the
south or southwest, though may be light and variable on Tuesday and
could turn more westerly by Thursday.

&&

.MARINE...
Conditions remain below Small Craft Advisory levels tonight and
Sunday. Areas of fog near the shore are possible again tonight
through Sunday morning.

Outlook...

Sunday night-Tuesday night... Sub-SCA conditions expected. Southwest
winds around 10 kt. Seas 2 to 3 ft.

Wednesday-Thursday... Sub-SCA conditions are expected to continue,
though winds and seas will increase a bit. Southwest winds gusting
near to above 20 kt with seas 3 to 4 ft.

Rip Currents...

There is a moderate risk for the development of dangerous rip
currents at the New Jersey and Delaware beaches through this evening.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Watch through Wednesday evening for PAZ070-071-
     102-104-106.
NJ...Excessive Heat Watch through Wednesday evening for NJZ015-
     017>019.
DE...Excessive Heat Watch through Wednesday evening for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...Miketta/MPS
Short Term...MPS
Long Term...O'Brien
Aviation...MPS/O'Brien/O'Hara
Marine...Miketta/MPS/O'Brien
Hazardous weather outlook, Aug 17, 3:42 PM EDT, 6 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
342 PM EDT Sat Aug 17 2019

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-181945-
New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
342 PM EDT Sat Aug 17 2019

...EXCESSIVE HEAT WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023-
027-PAZ054-055-060>062-101-103-105-181945-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Salem-
Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-
Monroe-Berks-Lehigh-Northampton-Western Chester-Western Montgomery-
Upper Bucks-
342 PM EDT Sat Aug 17 2019

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-181945-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
342 PM EDT Sat Aug 17 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a moderate risk for the development of dangerous rip
currents at New Jersey and Delaware beaches this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-181945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
342 PM EDT Sat Aug 17 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Aug 17, 8:32 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
832 PM EDT Sat Aug 17 2019

PAZ054-055-180145-
Monroe-Carbon-
832 PM EDT Sat Aug 17 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CARBON AND MONROE
COUNTIES...

At 830 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Glendale to near Freeland to near
Conyngham. Movement was southeast at 30 mph.

Wind gusts up to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Lehighton, Mount Pocono, East Stroudsburg, Tobyhanna, Palmerton, Jim
Thorpe, Nesquehoning, Wind Gap, Weatherly, Stormville, Werry Lake,
Pocono Pines, Lake Harmony, Tannersville, Long Pond, Kresgeville, Sun
Valley, Reeders, Beltzville State Park and Saylorsburg.

This includes Interstate 80 in Pennsylvania between mile markers 277
and 314.

Torrential rainfall is also occurring with these storms, and may
cause very localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4107 7501 4099 7513 4095 7516 4093 7522
      4086 7529 4083 7538 4078 7567 4073 7576
      4091 7599 4101 7573 4105 7577 4109 7577
      4113 7569 4112 7564 4123 7554 4124 7531
TIME...MOT...LOC 0030Z 307DEG 28KT 4132 7566 4106 7589 4101 7611

JJM
Special weather statement, Aug 17, 10:37 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1037 PM EDT Sat Aug 17 2019

NJZ007>009-180300-
Morris-Hunterdon-Warren-
1037 PM EDT Sat Aug 17 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MORRIS...
NORTHEASTERN HUNTERDON AND EAST CENTRAL WARREN COUNTIES...

At 1036 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Allamuchy-Panther Valley to near Great
Meadows-Vienna. Movement was southeast at 25 mph.

Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Hackettstown, Netcong, Oxford, Chester, Califon, Great
Meadows-Vienna, Allamuchy-Panther Valley, Succasunna,
Succasunna-Kenvil, Long Valley, Budd Lake, Beatyestown and
Beattyestown.

This includes Interstate 80 in New Jersey between mile markers 16 and
19, and between mile markers 26 and 28.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4087 7456 4072 7469 4072 7472 4070 7472
      4065 7476 4083 7498 4093 7489
TIME...MOT...LOC 0236Z 307DEG 21KT 4090 7485 4083 7492

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 10:50 PM EDTSpecial Weather StatementPHIMorris25 min
Aug 17, 11:19 PM EDTSpecial Weather StatementPHIMorris26 min
Aug 18, 3:32 AM EDTHeat AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more4 days
Aug 18, 3:03 PM EDTSpecial Weather StatementPHIBurlington27 min
Aug 18, 3:15 PM EDTSpecial Weather StatementPHIBurlington30 min
Aug 18, 3:21 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean39 min
Aug 18, 3:35 PM EDTSpecial Weather StatementPHIBurlington25 min
Aug 18, 4:48 PM EDTSpecial Weather StatementPHISomerset27 min
Aug 18, 4:49 PM EDTSpecial Weather StatementPHIWarren26 min
Aug 18, 5:01 PM EDTSpecial Weather StatementPHIMonmouth29 min
Aug 18, 5:05 PM EDTSpecial Weather StatementPHIHunterdon25 min
Aug 18, 5:18 PM EDTSpecial Weather StatementPHISomerset27 min
Aug 18, 5:29 PM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Warren2 hr
Aug 18, 5:32 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset43 min
Aug 18, 5:36 PM EDTSevere Thunderstorm WarningPHIHunterdon, Somerset39 min
Aug 18, 5:46 PM EDTSpecial Weather StatementPHIWarren44 min
Aug 18, 5:57 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren48 min
Aug 18, 6:28 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Sussex, Warren47 min
Aug 18, 6:40 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren54 min
Aug 18, 7:09 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren3 hr
Aug 17, 8:32 PM EDTSpecial Weather StatementPHICarbon, Monroe73 min
Aug 18, 4:22 PM EDTSpecial Weather StatementPHIBerks38 min
Aug 18, 4:34 PM EDTSevere Thunderstorm WarningPHIBerks, Montgomery41 min
Aug 18, 4:36 PM EDTSpecial Weather StatementPHIBucks24 min
Aug 18, 5:01 PM EDTAreal Flood AdvisoryPHIBerks, Montgomery3 hr
Aug 18, 5:16 PM EDTSpecial Weather StatementPHIBerks29 min
Aug 18, 5:25 PM EDTSpecial Weather StatementPHICarbon, Monroe, Northampton65 min
Aug 18, 5:38 PM EDTSevere Thunderstorm WarningPHIBucks, Lehigh, Northampton52 min
Aug 18, 5:42 PM EDTSpecial Weather StatementPHIBerks48 min
Aug 18, 7:03 PM EDTSpecial Weather StatementPHIBerks27 min
Aug 18, 7:23 PM EDTSpecial Weather StatementPHIBerks67 min
Aug 18, 2:08 PM EDTSpecial Weather StatementPHINew Castle37 min
Aug 18, 2:26 PM EDTAreal Flood AdvisoryPHINew Castle3 hr
Aug 18, 2:38 PM EDTSpecial Weather StatementPHINew Castle37 min
Aug 18, 3:00 PM EDTSevere Thunderstorm WarningPHINew Castle45 min
Aug 18, 2:54 PM EDTSpecial Weather StatementPHICecil36 min
Aug 18, 3:50 PM EDTSpecial Weather StatementPHIKent25 min
Aug 18, 4:18 PM EDTSpecial Weather StatementPHICecil42 min

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.